W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
RLT311413 |
| Medical Device Problem Code |
Device Endoleak (4074)
| Health Effect - Clinical Code |
Clinical Endoleak (4843)
| Date of Event |
05/19/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A1, patient identifier (in confidence): currently unknown.Until further notice, data provided in this field recflect gore's internal reference number for this case.A review of the manufacturing records indicated the lot met all pre-release specifications.The device remains implanted.Therefore, an evaluation of the device cannot be performed.Gore has contacted the source for additional information on this medical device incident.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On an unknown date in (b)(6) 2018, this patient underwent an endovascular procedure and was implanted with gore® excluder® aaa endoprosthesis devices to treat an abdominal aortic aneurysm.During follow-up imaging presumably in (b)(6) 2025, a type 1a endoleak of the gore® excluder® trunk-ipsilateral leg component was diagnosed.On (b)(6) 2025, the endoleak was solved during a reintervention with an additional gore® excluder® conformable aaa aortic extender endoprosthesis.
Additional Manufacturer Narrative
H6, investigation conclusions: replaced code d1501 with d15.Updated g1.
Additional Manufacturer Narrative
Emdr section h6: codes have been added/updated to reflect the extent of the investigation performed.H6, health effect ¿ impact code: added code f2301.H6, component code: replaced code g07003 with g04122.H6, type of investigation: added codes b20, b14, b11.H6, investigation findings: replaced code c21 with c24.H6, investigation conclusions: replaced code d16 with d15.Added code d12.As part of our routine quality procedures, each batch of devices undergoes comprehensive quality control testing and inspections prior to release for distribution.Gore reviewed the manufacturing records associated with the reported lot number and verified that all release criteria had been met.Neither clinical images enabling direct assessment of product performance nor the product itself (remains implanted) was returned for evaluation.Based on the incident description and the subsequent investigation, no further information was provided to gore, we are unable to determine the cause of this incident and assign a root cause.Per the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention or additional intraoperative procedure time include but are not limited to: endoleak.